| Model Number |
N/A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported via medwatch "during picc insertion there was difficulty advancing picc and it coiled in the vein.After picc insertion was aborted, the stylet was assessed and noted that there was a significant kink/bend in the stylet." additional information received 10/25/2022: was there any patient harm reported? if yes, please describe the harm, how it was treated and the outcome.No what they¿re being treated for: necrotizing soft tissue infection in abdomen.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regt2224 showed one other similar product complaint(s) from this lot number.